MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 392533
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter additional phone#: (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that iag bc pro pnk 20ga x 1.0in was not working with stabilization device.The following information was provided by the initial reporter: material no: 392533 batch no: 9248850 it was reported: bd insyte¿ autoguard¿ bc pro and bard/bd statlock® iv ultra stabilization device do not seem to be working together.Verbatim: question nurse caller with bd insyte¿ autoguard¿ bc pro using in conjunction with bard/bd statlock® iv ultra stabilization device states nurses in her hospital are losing iv accesses and are frustrated that the two products do not seem to be working together and this is what her hospital has supplied them.Many nurses are trying to put the device on as in the first picture which does not secure the catheter at all.The second picture shows what appears to be the proper way to use it although it's still not all that secure.The catheter still moves under the device and does not appear to actually lock it in place." response asked caller to email me pictures of products and she emailed six photos.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: our quality engineer inspected the photographs submitted for evaluation.Bd received four photos.Upon inspection of the provided photos no defect was observed in relation to the connection between the two devices.A device history record review showed no non-conformances associated with this issue during the production of this batch.

Brand Name
IAG BC PRO PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10880935
Report Number1710034-2020-00737
Device Sequence Number546171
Product Code FOZ
UDI-Device Identifier00382903925339
UDI-Public00382903925339
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Catalogue Number392533
Device Lot Number9248850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date11/21/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1